|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Quasi-Chaplygin systems and nonholonimic rigid body dynamics||Journal:||Letters in Mathematical Physics||Volume:||76||Issue:||2-3||First page:||215||Last page:||230||Issue Date:||1-Jan-2006||Rank:||M22||ISSN:||0377-9017||DOI:||10.1007/s11005-006-0069-3||Abstract:||
We show that the Suslov nonholonomic rigid body problem studied in by Fedorov and Kozlov (Am. Math. Soc. Transl. Ser. 2 168:141-171, 1995), Jovanovic (Reg. Chaot. Dyn. 8(1):125-132, 2005), and Zenkov and Bloch (J. Geom. Phys. 34 (2):121-136, 2000) can be regarded almost everywhere as a generalized Chaplygin system. Furthermore, this provides a new example of a multidimensional nonholonomic system which can be reduced to a Hamiltonian form by means of Chaplygin reducing multiplier. Since we deal with Chaplygin systems in the local sense, the invariant manifolds of the integrable examples are not necessary tori.
|Keywords:||Chaplygin reducing multiplier | Integrable nonholonomic systems | Suslov problem | Topology of invariant manifolds||Publisher:||Springer Link||Project:||Spanish Ministry of Science and Technology, Grant BFM 2003-09504-C02-02
Serbian Ministry of Science, Project “Geometry and Topology of Manifolds and Integrable Dynamical Systems”
Show full item record
checked on Jul 5, 2022
checked on Jul 6, 2022
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.